# SDR AALA202007249013

- Difficulty date: July 3, 2020
- Submitted: July 24, 2020
- Operation: Air carrier
- Aircraft: N9022G
- Make and model: Airbus A319-115
- Aircraft serial: 6310
- Aircraft time: 16,327 hours, 7,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124203
- Condition: Cracked
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN SHEAR PLATE BETWEEN FR69R AND FR70R AT STR 23R, MEASURING L=0.472 IN. REPLACED SHEAR PLATE IAW SRM 51-42-11-801 & DWG D53474180.
